Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 159, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 10, 2015, 12:14 AM CDT for 4 counties in Iowa. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 12:14 AM CDT (05:14 UTC)
- Expired
- Aug 10, 2015, 1:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, IA, Dallas County, IA, Guthrie County, IA, Madison County, IA
The radar
The Des Moines radar (KDMX), 58 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 12:17 AM CDT | TSTM WND DMG | Menlo, IA | REPORT OF TREES DOWN IN TOWN. TIME ESTIMATED FROM RADAR |
| Aug 10, 1:00 AM CDT | TSTM WND DMG | Winterset, IA | DELAYED REPORT FROM AUGUST 9. A FEW 4 TO 6 INCH IN DIAMETER LIMBS DOWNED IN WINTERSET ALONG WITH A FEW TREES. ADDITIONAL TREES SNAPPED SOUTH AND WEST OF TOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1926 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS53 KDMX 100514
SVRDMX
IAC001-049-077-121-100600-
/O.NEW.KDMX.SV.W.0159.150810T0514Z-150810T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1214 AM CDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DALLAS COUNTY IN CENTRAL IOWA...
MADISON COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
NORTHEASTERN ADAIR COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 100 AM CDT
* AT 1214 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
GUTHRIE CENTER...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
STUART AROUND 1225 AM CDT.
EARLHAM AROUND 1235 AM CDT.
WINTERSET AROUND 1250 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BADGER
CREEK STATE PARK...CASEY...DEXTER...DIAMONDHEAD LAKE...MENLO...
PATTERSON...WINTERSET-MADISON COUNTY AIRPORT...MACKSBURG...LINDEN AND
REDFIELD.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 79 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 9463 4171 9445 4152 9379 4124 9390
4116 9420 4116 9423
TIME...MOT...LOC 0514Z 309DEG 38KT 4156 9446
HAIL...1.00IN
WIND...60MPH
$$
SKOW1 follow-up statement
996
WWUS53 KDMX 100536
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 AM CDT MON AUG 10 2015
IAC001-049-077-121-100600-
/O.CON.KDMX.SV.W.0159.000000T0000Z-150810T0600Z/
DALLAS IA-MADISON IA-GUTHRIE IA-ADAIR IA-
1236 AM CDT MON AUG 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN DALLAS...MADISON...SOUTHEASTERN GUTHRIE AND NORTHEASTERN
ADAIR COUNTIES...
AT 1234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF STUART...OR 13 MILES NORTHEAST OF GREENFIELD...MOVING SOUTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGER. AT 1223 PM...DOWNED TREES WERE REPORTED
IN MENLO.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WINTERSET AROUND 1250 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MENLO...
PATTERSON...WINTERSET-MADISON COUNTY AIRPORT...BADGER CREEK STATE
PARK...MACKSBURG...DEXTER...DIAMONDHEAD LAKE...REDFIELD AND EAST
PERU.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 87 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4140 9449 4164 9435 4152 9379 4124 9390
4116 9420 4116 9423
TIME...MOT...LOC 0534Z 308DEG 38KT 4142 9426
HAIL...1.00IN
WIND...60MPH
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:55 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Aug 9, 6:55 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 655 PM CDT SUN AUG 9 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... ISSUED AT 316 PM CDT SUN AUG 9 2015 IOWA IS CURRENTLY STUCK IN A WEAK LOW LEVEL FLOW REGIME WITH A BROAD LOW PRESSURE TROUGH APPROACHING FROM THE NORTHWEST. THIS IS RESULTING IN SOME MODEST MOISTURE POOLING ACROSS THE FORECAST AREA WITH LIGHT AND VARIABLE WINDS. MEANWHILE A MID LEVEL THERMAL TROUGH IS MOVING EASTWARD ACROSS SOUTH DAKOTA...WITH FORCING ALONG ITS LEADING FLANK KICKING OFF THUNDERSTORMS OVER EASTERN SOUTH DAKOTA AND NEIGHBORING STATES ESPECIALLY ALONG THE TROUGH AXIS/EFFECTIVE COOL FRONTAL BOUNDARY THAT CURRENTLY STRETCHES FROM AROUND THE TWIN CITIES DOWN TO SIOUX FALLS. IT IS EXPECTED THAT AS THE MID LEVEL WAVE CONTINUES EASTWARD SO TOO WILL THE AREA OF STORM DEVELOPMENT PROPAGATE INTO NORTHERN AND WESTERN IOWA...HOWEVER INSTABILITY WILL BE SIGNIFICANTLY LOWER WITH SOUTHEASTWARD EXTENT PARTICULARLY AFTER SUNSET THIS EVENING...AND IT APPEARS LIKELY THAT THE STORMS WILL GRADUALLY DIMINISH IN COVERAGE/INTENSITY. BEFORE THIS OCCURS...THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER MAINLY IN OUR NORTHWESTERN AND WESTERN COUNTIES THROUGH THE EVENING HOURS. OVERNIGHT...LINGERING SHOWERS/STORMS SHOULD MAINTAIN SCATTERED COVERAGE AND FOG AND LOW CLOUDS ARE EXPECTED TO DEVELOP ONCE AGAIN...NOT CLEARING OUT UNTIL A COOL HIGH PRESSURE AREA BUILDING ACROSS THE DAKOTAS EXERTS ITS INFLUENCE ON CENTRAL IOWA TOMORROW AS DISCUSSED IN THE LONG TERM SECTION BELOW. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 316 PM CDT SUN AUG 9 2015 CAA TO CONTINUE MONDAY BEHIND THE COLD FRONT TO MOVE THROUGH THE CWA TONIGHT. COULD STILL HAVE SOME LINGERING POST-FRONTAL STORMS AS A WEAK VORT MAX DROPS THROUGH THE STATE ALOFT. OTHERWISE SHOULD STILL SEE SOME CLOUDINESS AS WELL KEEPING TEMPS ONLY IN THE 70S TO AROUND 80. MAINLY CLEAR AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE STATE. UPPER RIDGING ALSO BUILDING INTO THE WESTERN/CENTRAL US THROUGH THE WEEK...WITH THERMAL RIDGE BUILDING ACROSS THE CENTRAL US BY THE END OF THE WEEK. THEREFORE EXPECT A WARM-UP THROUGH THE WEEK AND MAY HAVE TEMPS TOO COOL TOWARD THE END OF THE WEEK. HAVE A WEAK FRONTAL BOUNDARY MOVE THROUGH THE ARE THURSDAY NIGHT INTO FRIDAY. MIGHT HAVE AN ISOLATED STORM WITH THIS BOUNDARY BUT OTHERWISE MOISTURE IS QUITE LIMITED SO EXPECT A GREATER CHANCE OF A DRY FRONTAL PASSAGE. UPPER RIDGE TO BREAK DOWN TOWARD THE WEEKEND INTO EARLY NEXT WEEK AS AN UPPER WAVE SLIDES ACROSS THE CANADIAN ROCKIES AND INTO THE PRAIRIE PROVINCES. A TRAILING FRONT WILL DROP THROUGH THE CWA AND THIS WILL BE THE NEXT CHANCES FOR PRECIPITATION. MOISTURE ALSO LOOKING LIMITED...BUT HAVE STUCK WITH THE GUIDANCE POPS FOR SUNDAY AT THIS TIME. OVERALL TEMPS EXPECTED TO BE A BIT COOLER INITIALLY BEFORE WARMING UP INTO THE END OF THE WEEK AND THE WEEKEND. && .AVIATION...10/00Z ISSUED AT 655 PM CDT SUN AUG 9 2015 CONVECTION MOVING INTO NORTH CENTRAL IOWA WILL MAKE ITS TO MCW/FOD B/T 01-03Z THIS EVENING...SLIGHTLY LATER AT FOD THAN MCW BUT HAVE MENTION OF MVFR/IFR VIS AND CIGS. ONCE THE STORMS MOVE THROUGH THIS EVENING...EXPECTING FOG TO DEVELOP OVERNIGHT. WENT WITH IFR VIS AND CIGS OVERNIGHT FOR ALL TAF SITES. FOG/STRATUS SHOULD LIFT TOWARDS SUNRISE INTO MID-MORNING AS THE CAA DEVELOPS AROUND MIDDAY. INCREASED WINDS IN THE AFTERNOON MONDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...BEERENDS AVIATION...PODRAZIK
Hazardous weather outlook, Aug 9, 3:22 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 322 PM CDT SUN AUG 9 2015 IAZ007-017-025>028-036>039-047>050-059>062-071>075-081>086- 092>097-101100- WORTH-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER- POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE- LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 322 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TODAY BUT SEVERE WEATHER IS UNLIKELY. HIGHER THUNDERSTORM CHANCES WILL THEN SPREAD INTO THE AREA FROM THE NORTHWEST TONIGHT...WITH A MARGINAL THREAT OF SEVERE WEATHER IN THE FORM OF HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY IN THE MORNING. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. IAZ004>006-015-016-023-024-033>035-044>046-057-058-070-101100- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC- CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS- 322 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST AT TIMES FROM LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE FOR SEVERE WEATHER BEFORE MIDNIGHT...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY IN THE MORNING. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. LEE
In the hours before
Local storm report, Aug 9, 8:14 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
814 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG 3 N ALGONA 43.12N 94.22W
08/09/2015 KOSSUTH IA PUBLIC
A 30 INCH DIAMETER TREE SPLIT ABOUT 5 FEET
ABOVE THE GROUND. NUMEROUS OTHER LARGE
BRANCHES DOWNED. PEA SIZE HAIL ALSO NOTED.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Aug 9, 8:53 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 853 PM CDT SUN AUG 9 2015 IAZ015-023-100245- PALO ALTO IA-POCAHONTAS IA- 853 PM CDT SUN AUG 9 2015 ...STRONG WINDS EXPECTED IN SOUTHERN PALO ALTO AND NORTHERN POCAHONTAS COUNTIES... AT 852 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSH LAKE...OR 15 MILES NORTHWEST OF POCAHONTAS...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POCAHONTAS...LAURENS...RUSH LAKE...ROLFE...GILMORE CITY...MALLARD... HAVELOCK...PLOVER AND POCAHONTAS MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4289 9444 4259 9445 4281 9491 4300 9491 TIME...MOT...LOC 0152Z 298DEG 30KT 4290 9488 COGIL
Special weather statement, Aug 9, 9:33 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
933 PM CDT SUN AUG 9 2015
IAZ024-035-100330-
WEBSTER IA-HUMBOLDT IA-
933 PM CDT SUN AUG 9 2015
...STRONG WINDS EXPECTED IN SOUTHERN HUMBOLDT AND FAR NORTHERN
WEBSTER COUNTIES...
AT 933 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF HUMBOLDT...OR 9 MILES WEST OF DAKOTA CITY...MOVING EAST
AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT DODGE...DAKOTA CITY...HUMBOLDT...FORT DODGE REGIONAL AIRPORT...
BADGER...GILMORE CITY...THOR...VINCENT...CLARE...RUTLAND...
BRADGATE...PIONEER...FRANK A GOTCH STATE PARK AND HUMBOLDT MUNICIPAL
AIRPORT.
LAT...LON 4277 9397 4248 9397 4262 9444 4272 9444
4285 9443
TIME...MOT...LOC 0233Z 290DEG 33KT 4271 9438
COGILLocal storm report, Aug 9, 9:35 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
935 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 2 S PLOVER 42.85N 94.62W
08/09/2015 E1.50 INCH POCAHONTAS IA PUBLIC
QUARTER TO PING PONG SIZE HAIL. STRONG WINDS
ALSO DOWNED TREE BRANCHES, BUT COULD NOT SEE
THE SIZE OF THE BRANCHES DUE TO THE
DARKNESS.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 9, 9:36 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
936 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST ROLFE 42.81N 94.53W
08/09/2015 E60 MPH POCAHONTAS IA TRAINED SPOTTER
WINDS ESTIMATED AT 55 TO 60 MPH. RIPPED A
FARM WINDMILL OUT OF THE GROUND.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 10, 12:08 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1208 AM CDT MON AUG 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG RADCLIFFE 42.32N 93.43W
08/09/2015 HARDIN IA LAW ENFORCEMENT
REPORTS OF TREES AND POWER LINES DOWN IN
TOWN. DAMAGE TO A CHURCH ALSO REPORTED. TIME
ESTIMATED FROM RADAR.
&&
RADThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:18 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 42 min |
| Aug 9, 8:00 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 33 min |
| Aug 9, 8:53 PM CDT | Special Weather Statement | DMX | Pocahontas | 52 min |
| Aug 9, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Pocahontas | 44 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | DMX | Humboldt | 57 min |
| Aug 9, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 43 min |
| Aug 9, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 50 min |
| Aug 9, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 30 min |
| Aug 9, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Guthrie | 40 min |
| Aug 10, 12:00 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Poweshiek, Tama | 45 min |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 46 min |
| Aug 10, 1:47 AM CDT | Special Weather Statement | DMX | Lucas | 43 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.